# SDR Z5F2004F00001

- Difficulty date: May 4, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N317CS
- Make and model: Cessna 550
- Aircraft serial: 5501019
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Contaminated
- Location: Brake System
- Part time: 1,799 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN TAXIING OUT OF THE CHOCKS, THERE WAS A LOSS OF BRAKING POWER ON THE LT BRAKE, BOTH PILOT AND COPILOT SIDE.  SUSPECTED AIR IN BRAKE LINES AFTER MAINTENANCE WAS PERFORMED (LT MASTER CYLINDER).  BRAKES WERE BLED.
